By Topic

Electromagnetic scattering from thin strips. II. Numerical solution for strips of arbitrary size

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Barkeshli, K. ; Electr. Eng. Dept., Sharif Univ. of Technol., Tehran, Iran ; Volakis, J.L.

Electromagnetic scattering from thin resistive strips is formulated using an integral equation approach. The formulation is then specialized to strips of constant curvature and arbitrary size allowing the employment of the method of moments to solve the scattering problem.

Published in:

Education, IEEE Transactions on  (Volume:47 ,  Issue: 1 )